# SDR HEEA967199

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Alerter
- Part number: 54025100034
- Condition: Erratic
- Location: Cockpit Altitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC ALERTING, IT MIGHT TRIP 1000 FEET ABOVE OR BELOW. OR ANYWHERE IN BETWEEN. TIME SINCE REPAIR 176:40.
